# SDR CALA2025070406222

- Difficulty date: July 1, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 109,416 hours, 20,100 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heater
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LT ENG EGT EXCEEDED DURI NG CLIMB. AHM SHOW ENG L EGT RED MM MSG 77-62121, EGT PEAK 626.5 DEG "TOL" TIME OVER LIMIT 05SEC.  REF AMM  31-61-00-800-804 (20 1), NOTE DOWN EGT PEAK & DURATION FROM LEFT ENG EXCD.  LT ENGINE EXCEEDANCE TIME OVER LIMIT OF 6.6 SECONDS AT 626.5 CELCIUS. WITHIN AREA "A" OF FIGURE 603 REF AMM TASK 72-00-00-290-818-N01. ENGINE OVERTEMPERATURE INSPECTION REQ'D. PHOTO ADDED. ACCP BORO INSPECTION OF #1 ENG, ESN 777110 IAW ASSIGNED TASK CARDS 26-0572-8-0005, 26-0572-8-0019, 26-0572-8-0020, 26-0572-8-0076, NO LIMITING DEFECTS FOUND. INFORMATION UPDATED ON LOG PAGE 5409234 FOR REPLACEMENT OF #1 ENG OIL FILTER, FUEL FILTER, CHIP DET INSP, SERVO FUEL HEATER FILTER, 4.95 INSP LEAK CHK. BORO INSP HAS BEEN UPDATED, NEED EGT OVERTEMP INSP FINDINGS UPDATED FROM PRIOR SHIFT. ACP'D TEST NO. 3A - IDLE POWER TEST (COWL OPEN) (OPTIONAL TO TEST 3) REFERENCE: TASK 71-00-00-790-805-N00. ALL PARAMETERS WITHIN LIMITS REF ENGINE OPERATION LIMITS REFERENCE: TASK 71-00-00-860-802-N00. LEAK CHECK GOOD ON ALL COMPONENTS RPL'D. DPI FUEL SERVO HEATER FILTER "NOT EXTENDED". REF TEST #6  AMM 71-00-00-730-801-N00
